# SDR 1E9R201001

- Difficulty date: February 19, 2010
- Submitted: March 5, 2010
- Operation: General aviation
- Aircraft: N430TX
- Make and model: Bell 430
- Aircraft serial: 49005
- Engine: Allsn 250C40B
- System (JASC): 6410 · Tail Rotor Blades
- Part: Blade
- Part number: 222016001131
- Part serial: A1914
- Condition: Cracked
- Location: Tail Rotor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACFT WAS FLOWN TO FACILITY, REPORTED DEBONDING OF TAIL ROTOR BLADE L/E AT TIP OF BLADE.  UPON FURTHER INVESTIGATION OF BLADE, IT WAS DISCOVERED THAT THE ROOT END OF THE BLADE HAD CRACKED AND THE SKIN WAS SEPARATED FROM THE BLADE END.  INFO SUBMITTED TO MFG PRODUCT SUPPORT ENGINEERING.  PROBABLE CAUSE UNKNOWN AT THIS TIME.
